Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 629620, 17 pages
http://dx.doi.org/10.1155/2008/629620
Research Article

Permanence and Global Attractivity of a Delayed Discrete Predator-Prey System with General Holling-Type Functional Response and Feedback Controls

College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350002, China

Received 8 June 2008; Accepted 11 September 2008

Academic Editor: Leonid Berezansky

Copyright © 2008 Lijuan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. S. Holling, “The components of predation as revealed by a study of small mammal predation of the European pine sawfly,” Canadian Entomologist, vol. 91, pp. 293–320, 1959. View at Google Scholar
  2. C. S. Holling, “Some characteristics of simple types of predation and parasitism,” Canadian Entomologist, vol. 91, pp. 385–398, 1959. View at Google Scholar
  3. M. Fan and K. Wang, “Global existence of positive periodic solutions of a predator-prey system with Holling type II functional response,” Acta Mathematica Scientia, vol. 21, no. 4, pp. 492–497, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Yang, “Periodic solutions of a delayed discrete predator-prey system with general functional response,” Journal of Systems Science and Mathematical Sciences, vol. 27, no. 4, pp. 488–498, 2007 (Chinese). View at Google Scholar · View at MathSciNet
  5. M. Fan and K. Wang, “Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system,” Mathematical and Computer Modelling, vol. 35, no. 9-10, pp. 951–961, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Chen, L. Wu, and Z. Li, “Permanence and global attractivity of the discrete Gilpin-Ayala type population model,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1214–1227, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Li, “Positive periodic solutions of discrete Lotka-Volterra competition systems with state dependent and distributed delays,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 526–531, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Chen and Z. Zhou, “Stable periodic solution of a discrete periodic Lotka-Volterra competition system,” Journal of Mathematical Analysis and Applications, vol. 277, no. 1, pp. 358–366, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Zhou and X. Zou, “Stable periodic solutions in a discrete periodic logistic equation,” Applied Mathematics Letters, vol. 16, no. 2, pp. 165–171, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y.-H. Fan and W.-T. Li, “Permanence for a delayed discrete ratio-dependent predator-prey system with Holling type functional response,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 357–374, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H.-F. Huo and W.-T. Li, “Existence and global stability of periodic solutions of a discrete ratio-dependent food chain model with delay,” Applied Mathematics and Computation, vol. 162, no. 3, pp. 1333–1349, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Li and L. Zhu, “Existence of positive periodic solutions for difference equations with feedback control,” Applied Mathematics Letters, vol. 18, no. 1, pp. 61–67, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H.-F. Huo and W.-T. Li, “Positive periodic solutions of a class of delay differential system with feedback control,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 35–46, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Li, “Positive periodic solutions for a periodic neutral differential equation with feedback control,” Nonlinear Analysis: Real World Applications, vol. 6, no. 1, pp. 145–154, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Chen, “Positive periodic solutions of neutral Lotka-Volterra system with feedback control,” Applied Mathematics and Computation, vol. 162, no. 3, pp. 1279–1302, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. Chen, “The permanence and global attractivity of Lotka-Volterra competition system with feedback controls,” Nonlinear Analysis: Real World Applications, vol. 7, no. 1, pp. 133–143, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Wang and M. Q. Wang, Ordinary Difference Equation, Xinjiang University Press, Xinjiang, China, 1991.